# SDR USAA2011042591621

- Difficulty date: November 13, 2010
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: F3215003600200
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - LEVEL 2 CORROSION ON LEFT HAND ADJUSTABLE LINK ASSEMBLY AFT PIN WITH CORROSION BETWEEN THREADS & CHROME ON BARREL. REPLACED LEFT HAND ADJUSTABLE LINK ASSEMBLY IAW A330 AMM 32-11-00-210 & JOB CARD 33L73032001.
